MathSciNet Relay Station
MathSciNet bibliographic data
MR1284820 11G35 (14G25 14M10)
Harari, David Méthode des fibrations et obstruction de Manin. (French) [The fibration method and the Manin obstruction] Duke Math. J. 75 (1994), no. 1, 221–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement